The University of Dodoma Library Catalog

Normal view MARC view ISBD view

Mathematical geosciences Vol. 49 Number 2

Contributor(s): International Association for Mathematical Geology.
Material type: Continuing resourceContinuing resourceAnalytics: Show analyticsPublisher: [Berlin, Germany] : Springer, 2017Description: 272p.ISSN: 1874-8953.Subject(s): Geology -- Mathematics -- Periodicals | Geology -- Mathematics | Géologie -- Mathématiques -- Périodiques | Geology - GeneralGenre/Form: Electronic journals. | Periodicals. | Electronic journals. Additional physical formats: Print version:: Mathematical geosciencesContinues: Mathematical geology Online
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Copy number Status Date due Barcode
Periodicals Periodicals Library Collection of Earth Sciences and Engineering
General Collection
QE1 .A647 2017 (Browse shelf) C. 1 Not for loan 18420988

Mode of access: World Wide Web.

Official journal of: The International Association for Mathematical Geology.

There are no comments for this item.

Log in to your account to post a comment.
© The University of Dodoma 2020